Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/21496
Title: Weak sharpness for gap functions in vector variational inequalities
Authors: Huang, NJ
Li, J
Yang, XQ 
Keywords: Gap function
Scalarization
Semi-strong monotonicity
Vector variational inequality
Weak sharpness
Issue Date: 2012
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2012, v. 394, no. 2, p. 449-457 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: In this paper, characterizations of the set of solutions for VVI are presented by using scalarization approaches. The set of solutions of VVI is shown to be the set of weak sharpness for gap functions of some scalarization of VVI and for gap functions of VVI under semi-strong monotonicity. Some examples are given to illustrate these results.
URI: http://hdl.handle.net/10397/21496
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1016/j.jmaa.2012.04.081
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Jun 11, 2018

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Jun 16, 2018

Page view(s)

51
Last Week
0
Last month
Citations as of Jun 17, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.